# SDR WX0A2015100872926

- Difficulty date: October 6, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- Aircraft time: 70,190 hours, 38,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039001
- Part serial: 98288
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS OVER FWD OVER WING EXITS INOPERATIVE.  R & R EMER LIGHT POWER SUPPLY B5-103 IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
